| Model Number |
CCWET0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Disturbances (2140)
| Date of Event |
11/11/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
A non-healthcare professional reported that following an intraocular lens (iol) implantation procedure, the patient experienced unclear vision and intense glare/halos.Due to these debilitating symptoms, which interfered with daily functioning, the lens was explanted and replaced with an unspecified monofocal iol during a secondary procedure.Additional information was requested, yet no new information received.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Correction information provided in b.3., b.6.And d.10.The manufacturer internal reference number is: (b)(4).